# SDR VNAA9802020

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E2515
- Condition: Dirty
- Location: Lt Prop
- Part time: 262 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE LEFT PROPELLER HEAT FAILED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND CLEANED THE LEFT PROPELLER BRUSH BLOCK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05.  OPERATION CHECKS WERE COMPLETED AND, THE AIRCRAFT WAS RETURNED TO SERVICE.
